Advil® Ibuprofen Tablets

Starting at $10.90
Supplied in: Box of 50 Each
Request a quote

Quick Overview

Get fast-acting relief from minor aches and pains

Product Details

  • Effective pain reliever for headache, common cold, toothache, muscular aches, backache, minor arthritis pain, and menstrual cramps
  • Contains 200 mg. of Ibuprofen as an active ingredient
  • The maximum amount of Ibuprofen for adults is 800 mg per dose, or 3200 mg. per day (4 maximum doses)
  • Use only the smallest amount of Advil for relief from pain, swelling or fever
  • Lessen the possibility of an upset stomach by taking Advil with food or milk
  • Tablets may cause allergic reaction, particularly in people allergic to aspirin